# SDR 95ZZZW426

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spacer
- Part number: 201072699
- Condition: Missing
- Location: Lt Mlg
- Part time: 4,560 hours
- Component: Messier, 201072015
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN RDU IT WAS NOTED THAT THE NR 2 MAIN TIRE AND WHEEL ASSEMBLY WAS MISSING FROM THE AIRCRAFT.  AXLE NUT WAS ATTACHED TO THE AXLE AND THE BRAKE ASSEMBLY WAS IN PLACE.  DURING A TIRE CHANGE THE PREVIOUS NIGHT, THE SPACER HAD BEEN OMITTED DURING REINSTALLATION.
